Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Arens regularity of the algebra $A \,\hat{\otimes}\, B$''


Author: A. Ülger
Journal: Trans. Amer. Math. Soc. 355 (2003), 3839-3839
MSC (1991): Primary 46H05; Secondary 46J15, 46M05
Published electronically: May 29, 2003
Original Article: Trans. Amer. Math. Soc. 305 (1988), 623-639.
MathSciNet review: 1990177
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46H05, 46J15, 46M05

Retrieve articles in all journals with MSC (1991): 46H05, 46J15, 46M05


Additional Information

A. Ülger
Affiliation: Department of Mathematics, Koç University, 34450, Sariyer, Istanbul
Email: aulger@ku.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03281-1
PII: S 0002-9947(03)03281-1
Received by editor(s): December 12, 2002
Published electronically: May 29, 2003
Article copyright: © Copyright 2003 American Mathematical Society